# SDR RAAA97B2006

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 94-02-04 INSPECTION, FOUND LT BS 783.95 FRAME WEB CORRODED AT WL 200.  REPAIRED PER S/B 727-53-197.
